We state and prove a general Harnack inequality for minimizers of nonlocal, possibly degenerate, integro-differential operators, whose model is the fractional p-Laplacian.

Nonlocal Harnack inequalities / Agnese Di, Castro; Tuomo, Kuusi; Palatucci, Giampiero. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 267:6(2014), pp. 1807-1836. [10.1016/j.jfa.2014.05.023]

Nonlocal Harnack inequalities

PALATUCCI, Giampiero
2014-01-01

Abstract

We state and prove a general Harnack inequality for minimizers of nonlocal, possibly degenerate, integro-differential operators, whose model is the fractional p-Laplacian.
2014
Nonlocal Harnack inequalities / Agnese Di, Castro; Tuomo, Kuusi; Palatucci, Giampiero. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 267:6(2014), pp. 1807-1836. [10.1016/j.jfa.2014.05.023]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2741905
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 164
  • ???jsp.display-item.citation.isi??? 158
social impact